Differencialʹnye uravneniâ

В журнале публикуются оригинальные результаты по теории обыкновенных дифференциальных уравнений, теории уравнений в частных производных, теории интегральных и интегро-дифференциальных уравнений, теории уравнений в конечных разностях, математической теории управления и вариационному исчислению, а также численным методам решения дифференциальных и интегральных уравнений и приложениям указанных теорий к математическому моделированию реальных процессов; обзорные статьи, хроника научной жизни, юбилейные статьи и некрологи.

Журнал ориентирован на математиков, научных работников и инженеров, использующих дифференциальные уравнения в своих исследованиях, на преподавателей, аспирантов и студентов естественно-научных и технических факультетов университетов и вузов.

Журнал выходит на английском языке под названием "Differential Equations".

Журнал является рецензируемым и входит в Перечень ВАК России для опубликования работ соискателей ученых степеней, а также в систему РИНЦ.

Журнал основан в 1965 году .

Current Issue

Open Access Open Access  Restricted Access Access granted  Restricted Access Subscription Access

Vol 59, No 5 (2023)


Asymptotic Properties of a Class of Systems with Linear Delay
Grebenshchikov B.G., Lozhnikov A.B.

Sufficient conditions for the asymptotic stability of linear systems of differential equations with linear delay are obtained. On the basis of these conditions, some systems of linear differential equations are studied, and one of them is stabilized on an infinite time interval.

Differencialʹnye uravneniâ. 2023;59(5):569-581
pages 569-581 views
Spectral Properties of a Singular Differential Operator on an Interval with Transmission Conditions
Lomov I.S.

We study the first boundary value problem for a second-order differential operator with a singular coefficient on an interval with transmission conditions at an interior point. Asymptotic formulas are obtained for the eigenfunctions and eigenvalues of both the original and the adjoint operator. The completeness and unconditional basis property of the eigenfunction systems of these operators in the space of square integrable functions on the interval are established. Il’in’s method and Il’in’s conditions are applied to establish the Bessel inequality.

Differencialʹnye uravneniâ. 2023;59(5):582-587
pages 582-587 views
On the Control of the Spectra of Upper Strong Oscillation Exponents of Signs, Zeros, and Roots of Third-Order Differential Equations
Stash A.K.

We construct an example of a third-order linear homogeneous differential equation with continuous coefficients on the half-line whose spectra of upper strong oscillation exponents of the signs, zeros, and roots coincide with a given Souslin set containing zero in the nonnegative half-line of the extended real line.

Differencialʹnye uravneniâ. 2023;59(5):588-596
pages 588-596 views
On the Pinsky Phenomenon for B-Elliptic Operators
Alimov S.A., Pirmatov S.T.

Necessary conditions for the summability of spectral expansions in eigenfunctions of an elliptic operator with a Bessel operator in one of the variables in an arbitrary N">N-dimensional domain adjacent to the singularity hypersurface are obtained. It is proved that if the spectral expansion of an arbitrary function at some point of this hypersurface is summable by Riesz means, then its average value over the half-ball centered at the specified point has generalized smoothness.

Differencialʹnye uravneniâ. 2023;59(5):596-607
pages 596-607 views
On the Unique Solvability of Initial–Boundary Value Problems for Parabolic Systems in Bounded Plane Domains with Nonsmooth Lateral Boundaries
Baderko E.A., Sakharov S.I.

We consider the first and second initial–boundary value problems for inhomogeneous second-order parabolic systems with Dini continuous coefficients under nonzero initial conditions in bounded domains on the plane with nonsmooth lateral boundaries that, in particular, admit cusps. Theorems are proved on the unique classical solvability of these problems in the space of functions that are continuous together with their first spatial derivatives in the closure of these domains.

Differencialʹnye uravneniâ. 2023;59(5):608-617
pages 608-617 views
Traveling Wave Method
Borovskikh A.V.

A survey of the development of the traveling wave method for one-dimensional media is presented. The main results and changes in the statement of the problem of representing solutions of linear systems of partial differential equations in terms of “traveling waves” (more precisely, in terms of a system of wave transport equations) are presented. It is shown that as the study of systems becomes more complicated, the problem of representing the solution by the traveling wave method turns out to be applicable not only for hyperbolic systems but also for systems containing (even implicitly) both parabolic and elliptic components and thereby approaches the general problem of decomposition of an arbitrary system of linear equations into a system of first-order equations with a main part of the canonical type and with a subordinate linear part.

Differencialʹnye uravneniâ. 2023;59(5):619-634
pages 619-634 views
On the Fundamental Solution Matrix of the Plane Anisotropic Elasticity Theory
Vuong T., Soldatov A.P.

An explicit expression (in polar coordinates) for the fundamental solution matrix of the Lamé system of the plane anisotropic theory of elasticity is given. It is shown that the operator of convolution with this matrix in a finite domain with Lyapunov boundary is bounded in the Hölder spaces Cμ→C2,μ. A similar result is also established for an infinite domain in the corresponding weighted Hölder spaces (with a power-law behavior at infinity).

Differencialʹnye uravneniâ. 2023;59(5):635-641
pages 635-641 views
On the Darboux Problem for Hyperbolic Systems
Mironov A.N., Mironova L.B.

For a hyperbolic system with simple characteristics in the n-dimensional space of independent variables, the existence and uniqueness of a solution of the Darboux problem is proved. The Riemann–Hadamard matrix is determined, and the solution of the Darboux problem is constructed in terms of this matrix. As an example of application of the results, the solution of the Darboux problem for a system with four independent variables is constructed in detail.

Differencialʹnye uravneniâ. 2023;59(5):642-651
pages 642-651 views
On the Effect of Irregularity of the Domain Boundary on the Solution of a Boundary Value Problem for the Laplace Equation
Rossovskii L.E., Shamin R.V.

We consider an inhomogeneous boundary value problem with mixed boundary conditions for the Laplace equation in a domain representing a perturbation Πγ of a rectangle Π where one of its sides is replaced by some curve γ of minimal smoothness. An estimate is obtained for the difference between the solutions of the perturbed and unperturbed problems in the norm of the Sobolev space H1 on their common domain.

Differencialʹnye uravneniâ. 2023;59(5):652-658
pages 652-658 views
On the Existence of Solutions of Nonlinear Boundary Value Problems for a System of Differential Equilibrium Equations for Timoshenko-Type Shells in Isometric Coordinates
Timergaliev S.N.

We prove the existence of solutions of a boundary value problem for a system of five nonlinear second-order partial differential equations with given nonlinear boundary conditions, which describes the equilibrium state of elastic shallow inhomogeneous isotropic shells with free edges in the Timoshenko shear model referred to isometric coordinates. The boundary value problem is reduced to a nonlinear operator equation for generalized displacements in the Sobolev space, the solvability of which is established using the contraction mapping principle.

Differencialʹnye uravneniâ. 2023;59(5):658-674
pages 658-674 views
On the Existence of Solutions of Degenerate Discrete-Time Systems
Shcheglova A.A.

We consider a nonstationary linear discrete-time descriptor system with rectangular matrix coefficients defined on a finite horizon. An answer is obtained to the question as to what the largest number of unknown vectors that can be found from a given finite number of equations is. In a similar way, the solvability of nonstationary linear continuous- or discrete-time systems, as well as (in the local sense) nonlinear discrete-time systems, is studied. It is shown that in cases where the considered linear (or nonlinear) system retains its internal structure, it is possible to find its solutions on an infinite horizon. The proposed approach has sufficient generality and automatically solves the problem of consistency of the initial data.

Differencialʹnye uravneniâ. 2023;59(5):674-692
pages 674-692 views
Singularly Perturbed Integro-Differential Systems with Kernels Depending on Solutions of Differential Equations
Bobodzhanov A.A., Kalimbetov B.T., Safonov V.F.

We consider integro-differential equations (IDEs) with a rapidly oscillating inhomogeneity and with a Volterra-type integral operator whose kernels can contain both a classical rapidly decreasing exponential (the simplest case) and fundamental solutions of differential systems (the general case). Difficulty in constructing a regularized (according to S.A. Lomov) asymptotics in the general case is due to the complex asymptotic structure of the fundamental solution matrix (Cauchy matrix) of the homogeneous differential system. In the present paper, we first construct a regularized asymptotics of the Cauchy matrix, which is then used to construct a regularized asymptotics of the solution of the IDE.

Differencialʹnye uravneniâ. 2023;59(5):693-704
pages 693-704 views

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies